Skip to Main content Skip to Navigation


...
hal-01203785v1  Conference papers
Michael Gene DobbinsAndreas HolmsenAlfredo Hubard. Realization Spaces of Arrangements of Convex Bodies
Symposium on Computational Geometry 2015, Jun 2015, Eindhoven, Netherlands. pp.16, ⟨10.4230/LIPIcs.SOCG.2015.599⟩
...
inria-00103856v1  Journal articles
Otfried CheongXavier GoaocAndreas HolmsenSylvain Petitjean. Helly-Type Theorems for Line Transversals to Disjoint Unit Balls
Discrete and Computational Geometry, Springer Verlag, 2008, 39 (1-3), pp.194-212
...
inria-00431437v1  Conference papers
Otfried CheongXavier GoaocAndreas Holmsen. Lower Bounds for Pinning Lines by Balls (Extended Abstract)
European Conference on Combinatorics, Graph Theory and Applications - EuroComb 2009, Sep 2009, Bordeaux, France. pp.567-571, ⟨10.1016/j.endm.2009.07.094⟩
...
inria-00000206v1  Conference papers
Otfried CheongXavier GoaocAndreas Holmsen. Hadwiger and Helly-type theorems for disjoint unit spheres in R3
21st Annual ACM Symposium on Computational Geometry 2005 (SoCG'05 ), Jun 2005, Pisa, Italy. pp.10-15, ⟨10.1145/1064092.1064097⟩
...
inria-00189019v1  Conference papers
Otfried CheongXavier GoaocAndreas HolmsenSylvain Petitjean. Helly-type Theorems for Line transversals to Disjoint Unit Balls (Extended abstract)
European Workshop on Computational Geometry, Mar 2006, Delphi, Greece. pp.87--89
...
inria-00395837v1  Reports
Otfried CheongXavier GoaocAndreas Holmsen. Lower Bounds for Pinning Lines by Balls
[Research Report] RR-6961, INRIA. 2009, pp.12
hal-03152958v1  Journal articles
Xavier GoaocAndreas HolmsenCyril Nicaud. An experimental study of forbidden patterns in geometric permutations by combinatorial lifting
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2021, Special Issue of Selected Papers from SoCG 2019, 11 (2), pp.131-161. ⟨10.20382/jocg.v11i2a6⟩
inria-00518035v1  Journal articles
Otfried CheongXavier GoaocAndreas Holmsen. Lower Bounds to Helly Numbers of Line Transversals to Disjoint Congruent Balls
Israël Journal of Mathematics, Hebrew University Magnes Press, 2012, 190 (1), pp.213-228